# SDR ASOA20151129197

- Difficulty date: November 29, 2015
- Submitted: November 29, 2015
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 25,673 hours, 15,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rib
- Part number: 14551013001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE VENTRAL FUEL TANK FORWARD WALL, RIB 1, WAS FOUND TO BE CORRODED BY THE FUEL LINE SUPPORT BRACKET.  MAINTENANCE REMOVED THE CORROSION AND PERFORMED A DOUBLER REPAIR IAW EC5320-02082.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
